# SDR QXEA200701494

- Difficulty date: September 30, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 20,133 hours, 29,086 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21599
- Condition: Vibrates
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2064, UPON TAXI OUT, AIRCRAFT BEGAN TO SHAKE, WHEN APPLYING BRAKES SHAKING GOT WORSE.  REPLACED ALL 4 BRAKES IAW T/C 93424201. TOK AIRCRAFT OUT FR TAXI, NO VIBRATION NOTICED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
